# SDR 95ZZZX5360

- Difficulty date: July 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305VA
- Make and model: Boeing 737247
- Aircraft serial: 19606
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Lense
- Part number: BR96442
- Condition: Missing
- Location: Cabin
- Component: Bruce, BR2013P
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1 OF 2 FORWARD RED LENSE FOR FLOOR TRACK EMERGENCY LIGHTS MISSING.  REMOVED AND REPLACED FLOOR TRACK SOCKET LAMP, RED LENSE (SECOND FROM FRONT OF A/C LTS. CHECK GOOD).
